29 citations to https://www.mathnet.ru/rus/rcd115
  1. Yury A. Grigoryev, Alexey P. Sozonov, Andrey V. Tsiganov, “Integrability of Nonholonomic Heisenberg Type Systems”, SIGMA, 12 (2016), 112, 14 pp.  mathnet  crossref
  2. J. F. Carinena, F. Falceto, J. Grabowski, “Solvability of a Lie algebra of vector fields implies their integrability by quadratures”, J. Phys. A, 49:42 (2016), 425202  crossref  mathscinet  zmath  isi  scopus
  3. V. Kozlov, “The phenomenon of reversal in the Euler–Poincaré–Suslov nonholonomic systems”, J. Dyn. Control Syst., 22:4 (2016), 713–724  crossref  mathscinet  zmath  isi  scopus
  4. Božidar Jovanović, “Noether symmetries and integrability in time-dependent Hamiltonian mechanics”, Theor. Appl. Mech., 43:2 (2016), 255–273  mathnet  crossref
  5. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Динамика саней Чаплыгина на цилиндре”, Нелинейная динам., 12:4 (2016), 675–687  mathnet  crossref  mathscinet  zmath  elib
  6. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146  mathnet  crossref  mathscinet  zmath  elib
  7. Andrey V. Tsiganov, “On Integrable Perturbations of Some Nonholonomic Systems”, SIGMA, 11 (2015), 085, 19 pp.  mathnet  crossref
  8. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  scopus
  9. J. F. Carinena, F. Falceto, J. Grabowski, M. F. Ranada, “Geometry of Lie integrability by quadratures”, J. Phys. A, 48:21 (2015), 215206  crossref  mathscinet  zmath  isi  scopus
  10. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015), 293–308  mathnet  crossref  mathscinet  zmath  adsnasa
Предыдущая
1
2
3
Следующая